Panadol Advance Tablets contains Paracetamol 500mg. It is a mild analgesic (pain reliever) and antipyretic (fever reliever) recommended for the treatment of headaches including migraine and tension headaches toothaches muscle pains sore throat pains dysmenorrhoea aches and pains of colds and flu.
Reviews
There are no reviews yet.